# SDR F3LA200800545

- Difficulty date: August 7, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-112
- Aircraft serial: 1851
- Aircraft time: 21,062 hours, 9,025 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302100000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MECHANIC NOTED THE AFT CARGO PIT TRANSITION PANEL 151AE WAS DAMAGED.  MAINT REPAIRED DAMAGED PANEL 151AE IAW SRM 53-02-00, STEP 2, FIGURE 204.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
